MAUDE Adverse Event Report: JJGC S.A. GM DRIVE ACQUA IMPLANT,TI,5.0X11.5; ENDOSSEOUS DENTAL IMPLANT

JJGC S.A. GM DRIVE ACQUA IMPLANT,TI,5.0X11.5; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 140.972
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Fibrosis (3167)
Date of Event 01/07/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2025 in ada 3.Details of surgery: implant surface not completely covered with bone.On (b)(6) 2026, non-osseointegration was verified.Patient presented with bone type iii.The device was forwarded to the manufacturer.At the event the patient experienced: mobility.No further patient complications were reported.

Brand Name
GM DRIVE ACQUA IMPLANT,TI,5.0X11.5
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key24417295
Report Number0001222315-2026-000518
Device Sequence Number20330517
Product Code DZE
UDI-Device Identifier07899878025177
UDI-Public07899878025177
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 02/23/2026
Report Date (Section F) 01/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number140.972
Device Lot NumberELNA3
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/28/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date02/23/2026
Device Age35 MO
Event Location Other
Date Report to Manufacturer01/28/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age42 YR
Patient SexMale